[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE:[IP] #'s going high 1 1/2 days after set change

Original message:
Date: Mon, 08 Apr 2002 10:44:59 -0400
From: email @ redacted
Subject: [IP] #'s going high 1 1/2 days after set change

I remember reading on this board some time ago about mixing a insulin with humalong to make sites 
last longer.  I tried doing a search but it doesn't help when you don't know what you are 
searching for in the first place :)  I thought it was called Vesolin???  Can someone give me some
more information about doing this and if my daughter's #s start to rise after about 1 1/2 is that
an indication to maybe try mixing insulins.  Also when you do this does this usually mess up your
basals and they have to be changed too.

My response:

If you are using Humalog, you might want to try Novolog first before you try mixing.  You will
need a prescription for it, just like with Humalog.
I did not have this problem, but a lot of people on this list who had problems with Humalog seemed
to fix the problem by switching to Novolog.  It would be much less bother than mixing would be.
You might have to adjust basals and ratios when you switch.  Linda

Do You Yahoo!?
Yahoo! Tax Center - online filing with TurboTax
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml